# SDR SWIA202157402

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS517.00 BETWEEN STR25L-24L HAS CORROSION (MARKED)   (C-CHECK RO 4/4/2021)    REMOVED CORROSION ON FS517 FRAME STR25L - STR24L "OUT OF LIMITS" REF CRJ700 SRM 53-31-06-101-003-A01.  REMOVED AND REPLACED FRAME AT FS517 BETWEEN STR19L - STR25L REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-33200 REV G.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED ACCESS AND FINISH.  LEAK CHECKS GOOD.
